# SDR WRLA200201

- Difficulty date: February 1, 2002
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Vibration
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE VIBRATION 80-95, ALL OTHER INDICATIONS NORMAL.  EVENT OCCURRED AT THE TOP OF THE CLIMB SEGMENT WHEN THE FLIGHT AS THE CREW WAS LEVELING THE AIRCRAFT.  THE CAPTAIN ELECTED TO RETURN TO MIA.  LUBED FAN BLADES, PERFORMED MAX POWER RUN AT 80-95 PERCENT TRANSITION, NO VIBRATION NOTED.  THE ENGINE WAS RUN AT ALL POWER SETTING FROM IDLE TO TAKEOFF POWER WITH NO VIBRATION NOTED ON THE NUMBER ONE ENGINE.
